# SDR DXTA200809193278

- Difficulty date: September 19, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,592 hours, 3,389 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Unknown
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RUNS OUT OF FWD TRIM NEAR VMO AT 25000 FT AND 310 KNOTS, THE TRIM WAS AT THE FWD STOP. UNABLE TO MOVE TRIM WHEEL FWD.  T/S ELEVATOR TRIM BY COMPLYING WITH THE FOLLOWING TESTS, ELEVATOR CONTROL SYS FUNCTIONAL TEST, ELEVATOR TRIM CONTROL SYS FUNCTIONAL TEST, ELEVATOR TRIM TAB RANGE OF MOTION CHECK, ELECTRIC TRIM AND ELECTRIC TRIM RATE CHECK.  NO DEFECTS NOTED.  INSPECTED ND LUBED TRIM JACK AND TRIM TABS.L  ALL OPS CHECKS AND TESTS CW IAW MM 27-30-00-501 AND LUBE CW IAW 800XP 007-001-001.
